I take this drug first in morning (6am) and it makes me tired but I don't feel tired until the afternoon (around 12pm). I remain tired for the rest of the day. I know sleepiness is a side effect but because of the 6-hour delay and this drug's 2-hour half-life, I'm not convinced that this drug is the cause - I suffer from other things as well and I'm trying to sort through the mess and find the chicken and the egg. What has been the experience of others? Does the sleepiness start shortly after taking the drug or has your experience been consistent with my experience?
No responses have yet been posted. Add your response to this question.
- Losartan Information for Consumers
- Losartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Losartan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2012 • 15 answers
Posted 24 Sep 2012 • 1 answer
Posted 8 Sep 2013 • 2 answers
Posted 9 Jan 2014 • 2 answers
Posted 6 Apr 2016 • 0 answers